MAUDE Adverse Event Report: STRYKER SPINE-US ANCHOR C DIAM.3.5MM SELF DRILLING 10MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

STRYKER SPINE-US ANCHOR C DIAM.3.5MM SELF DRILLING 10MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 48335310
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the locking ring on the screw disengaged upon insertion.The affected screw was replaced with a new one, with a 5 minute surgical delay.There are no reports of adverse health consequences to the patient.
 
Additional Manufacturer Narrative
Results: visual, dimensional and functional analysis could not be performed as the device was not returned.No lot # was provided, so a manufacturing record review could not be performed.Conclusion: the definitive root cause of the event cannot be determined from the given information and without device evaluation.Potential root causes of the locking ring detachment may include: freehand use during screw insertion, inserter loosening during surgery, inserting not fully threading, user unfamiliar with system, interaction between cage/screw/inserter, outer diameter of clip is too large, general use error.
 
Event or Problem Description

Brand Name
ANCHOR C DIAM.3.5MM SELF DRILLING 10MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7390578
Report Number3005525032-2018-00017
Device Sequence Number13761506
Product Code OVE
UDI-Device Identifier04546540679833
UDI-Public(01)04546540679833
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48335310
Device Catalogue Number48335310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date04/02/2018
Supplement Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR